RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 6(396), Pages 183–184 (Mi umn9398)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Addition theorem for the deformed Baker–Akhiezer function

E. Yu. Bun'kova

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9398

Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:6, 1175–1177

Bibliographic databases:

MSC: 30D99, 35Q53, 33E05
Presented: В. М. Бухштабер
Accepted: 19.11.2010

Citation: E. Yu. Bun'kova, “Addition theorem for the deformed Baker–Akhiezer function”, Uspekhi Mat. Nauk, 65:6(396) (2010), 183–184; Russian Math. Surveys, 65:6 (2010), 1175–1177

Citation in format AMSBIB
\Bibitem{Bun10}
\by E.~Yu.~Bun'kova
\paper Addition theorem for the deformed Baker--Akhiezer function
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 6(396)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9398}
\crossref{https://doi.org/10.4213/rm9398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779363}
\zmath{https://zbmath.org/?q=an:1213.30067}
\elib{http://elibrary.ru/item.asp?id=20423122}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 6
\pages 1175--1177
\crossref{https://doi.org/10.1070/RM2010v065n06ABEH004718}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289953400004}
\elib{http://elibrary.ru/item.asp?id=16978439}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955637816}


Linking options:
  • http://mi.mathnet.ru/eng/umn9398
  • https://doi.org/10.4213/rm9398
  • http://mi.mathnet.ru/eng/umn/v65/i6/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, E. Yu. Bun'kova, “Krichever Formal Groups”, Funct. Anal. Appl., 45:2 (2011), 99–116  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:373
    Full text:115
    References:41
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020